# SDR 2006FA0000421

- Difficulty date: April 10, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N907JE
- Make and model: Beech 400A
- Aircraft serial: RK107
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: MS27039109
- Condition: Wrong Part
- Location: Floor Panel
- Component: Floor Panel, Beech
- Component part number: 45A30831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW MFG SB, FOUND BRAKE HYDRAULIC LINE DAMAGED BY FLOOR PANEL ATTACHING SCREW.  REPAIRED TUBING AND MODIFIED FLOOR PANELS IAW SB.  HAVE FOUND THIS SAME CONDITION ON OTHER AIRCRAFT.  (K)
